# SDR SCNA20230221084

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 49,227 hours, 28,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT W/O 76910 NR00001:  EMERGENCY LIGHTS ON FWD SECTION RH BINS ARE INOP.  RESOLUTION: REMOVED, REPLACED AND PERFOMED OPS CHECK OF THE EMERGENCY LIGHT BATTERY PACK M1676 IAW B737 AMM 33-51-06-960-805. OPS CHECK GOOD.
